# SDR HNAA2019051600145

- Difficulty date: May 2, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,073 hours, 33,195 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Gust Lock
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

658   27-70  0001800  05MAY19  RIC  CLOSE GUST LOCK SYSTEM OPERATIONAL CHECK FAILED. GUST LOCK LEVER DOES NOT LOCK WHEN TAKING TARGET OUT FROM WOW PROX SWITCH.DISCOVERED PIN 57 , WIRE W102-13771-22, CONNECTOR DFRL  05MAY19  11:00  RIC P0838 BARE AND MAKING CONTACT AND ARCING AGAINST PIN 36. REMOVED WIRE AND  PIN W102-13771-22, PIN 57 FROM CONNECTOR P0838, THEN REPINNED AND TEMRINATED PIN57, TO P0838. GUST LOCK OPERATIONAL CHECK GOOD AT THIS TIME. STILL REQUIRES AREA SAFETY CHECK. FACT  05MAY19  11:02  RIC PERFORMED GUST LOCK OPERATIONAL CHECK REF AMM 27-71-00-700-803-A. OK FOR SERVICE AT THIS TIME.
